# SDR USAABB00023

- Difficulty date: February 18, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N606AU
- Make and model: Boeing 757225
- Aircraft serial: 22202
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - FOUND L3 DOOR LIGHT INOPERATIVE.  MAINTENANCE REPAIRED WIRE ON L52 MODULE.  (M)
